# SDR 08FDEA03496

- Difficulty date: August 18, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, CENTER WING TANK UPPER SKIN CORRODED AT STA 1232, LBL 47.  MAIN DECK CARGO COMPARTMENT CENTER WING TANK UPPER SKIN CORROSION AT STA 1232 LBL 47 REPAIRED AS PER FEDEX EA 1-5710-124343, TITLE: WINGS - BASIC WING STRUCTURE - CORROSION AT CENTER TANK UPPER SKIN, STATION 1232 - REPAIR.  THIS REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
